# SDR FDEA201102230699

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6517510304
- Condition: Damaged
- Location: Bs 1233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR T/R LOWER TORQUE BOX LIGHTNING HOLE HAS EXCESSIVE ROUTE OUT, BS 1233.  TRIMMED OUT DAMAGED ARE, FABRICATED DOUBLER, AND INSTALLED DOUBLER AT AFT AIRSTAIRS RT LOWER TORQUE BOX LIGHTING HOLE BS 1233 IAW 53-10-2, FIG 6 AND 51-40-2, FIG 1.
